Pacific Journal of Mathematics

On the Frobenius reciprocity theorem for square-integrable representations.

Ray A. Kunze

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 465-471.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911613

Mathematical Reviews number (MathSciNet)
MR0374330

Zentralblatt MATH identifier
0321.22012

Subjects
Primary: 22D10: Unitary representations of locally compact groups

Citation

Kunze, Ray A. On the Frobenius reciprocity theorem for square-integrable representations. Pacific J. Math. 53 (1974), no. 2, 465--471. https://projecteuclid.org/euclid.pjm/1102911613


Export citation

References

  • [1] R. A. Kunze, Positive definite operator valued kernels and unitaryrepresentations, Proc. of the Conference on Functional Analysis, Irvine, (1966), 235-247.
  • [2] G. W. Mackey, Induced representationsof locally compact groups I, Annals of Math., 55 (1952), 101-139.
  • [3] K. Maurin and L. Maurin, A generalizationof the dualitytheorem of Gelfand and Piatecki-Saprio and Tamagawa automorphic forms, J. Faculty of Sci.,University of Tokyo, Sec. I. 17, Part 1 & 2, 331-340.
  • [4] F. I. Mautner, Induced representations,Amer. J. Math., 74 (1952),737-758.
  • [5] C. C. Moore, On the Frobenius reciprocitytheorem for locally compact groups, Pacific J. Math., 12 (1962), 359-365.
  • [6] A. Wawrzyczyk, On the Frobenius-Mautnerreciprocitytheorem, Bulletin De L'Academie Polonaise Des Sciences, 20 (1972), 555-559.